MAUDE Adverse Event Report: EXPLORAMED NC7, INC. WILLOW WEARABLE BREAST PUMP; POWERED BREAST PUMP

EXPLORAMED NC7, INC. WILLOW WEARABLE BREAST PUMP; POWERED BREAST PUMP
Model Number PDW48
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Sepsis (2067); Kidney Infection (4502); Skin Infection (4544)
Date of Event 05/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported hospitalization for mastitis, sepsis, and pyelonephritis which was treated by intravenous and oral antibiotics: vancomycin, meropenem, clindamycin, keflex, and vantin.The etiology of the sepsis is unclear, but is more likely due to the pyelonephritis.The willow device has not yet been received by exploramed nc7.However, a manufacturing review was conducted on the device history record and no nonconformances were noted in the production of this device.Based on the information provided, it cannot be definitively concluded that the willow wearable breast pump caused or contributed to the incidence of infection.
 
Event or Problem Description
On 7/15/2021, the customer reported to willow customer care that she had been seen by a nurse practitioner and prescribed oral antibiotics (dynapen) on (b)(6) 2021.She was seen by an ob/ gyn on (b)(6) 2021 and admitted to the hospital.Her diagnosis was mastitis, sepsis, and pyelonephritis.While in the hospital, she was given iv antibiotics (vancomycin, meropenem, and clindamycin).Upon release, she was prescribed oral keflex and vantin.Customer was not able to breastfeed, hand express, or pump.Customer has healed, but has thickened breast tissue which requires follow-up with a mammogram.

Brand Name
WILLOW WEARABLE BREAST PUMP
Common Device Name
POWERED BREAST PUMP
Manufacturer (Section D)
EXPLORAMED NC7, INC.
1975 w. el camino real
suite 306
mountain view CA 94040
MDR Report Key12235711
Report Number3012759464-2021-00002
Device Sequence Number4157854
Product Code HGX
UDI-Device Identifier00858298006446
UDI-Public(01)00858298006446(11)210329
Combination Product (Y/N)N
PMA/510(K) Number
K191577
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPDW48
Device Catalogue NumberPDW48
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;